# SDR SWAA2020012874785

- Difficulty date: January 12, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD BS 303.9 FLOOR STRUCTURE LH SIDE AT FORWARD GALLEY AREA. / REPLACED INNER CHORD LOCATED AT LBL 58 APROX AND BETWEEN BS 270 TO BS 360 FLOOR STRUCTURE LH SIDE AT FORWARD GALLEY AREA IAW SRM B737-700 51-10-02 AND 51-40-02, DRAWING #141A8110 REV. AND DRAWING #141A5220 REV.
